MathSciNet Relay Station
MathSciNet bibliographic data
MR2833693 (2012g:34147) 34G25 (34K12 34K30 47H20)
Vrabie, Ioan I. Existence for nonlinear evolution inclusions with nonlocal retarded initial conditions. Nonlinear Anal. 74 (2011), no. 18, 7047–7060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement